# SDR FDEA201408092126

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 16,094 hours, 2,304 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: 4089300901
- Part serial: 36100523
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOSS OF MULTIPLE SYS DURING CLIMB OUT.  ACFT WAS LOADED DURING HEAVY RAIN, DURING LAST PART OF LOADING SECONDARY EXTERNAL POWER CYCLED OFF & ON RAPIDLY SEVERAL TIMES CAUSING TIMING OUT OF SEVERAL SYS.  DURING CLIMB LOST VSPD GUIDANCE ON FLIGHT DIRECTOR FOLLOWING BY AUTO THROTTLE, AUTOPILOT.  DURING THIS PERIOD WE EXPERIENCED AIRFRAME BUFFET ALL DURING THIS TIME ACFT WAS FLYING IN HEAVY RAIN & MODERATE TURBULENCE.  EVENTUALLY SYS, INCLUDING AIRSPEED WHICH HAD BEEN UNRELIABLE READING LOW.  ACCOMPLISHED AIRFRAME BUFFET INSPECTION, NO DEFECT NOTED.  R & R LT AIMS CPM & STD.  ACCOMPLISHED AUTO LAND GND TEST & ALL PASSED.
